On the expansion of functions with dominating derivative in series of algebraic polynomials
Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 533-540
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that a function, which is defined on a square and whose mixed $(k,l)$ derivative satisfies a repeated Lipschitz condition, can be expanded in a series of algebraic polynomials which are bounded, thus permitting inversion.
@article{MZM_1969_5_5_a4,
author = {V. Ya. Yanchak},
title = {On the expansion of functions with dominating derivative in series of algebraic polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {533--540},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a4/}
}
V. Ya. Yanchak. On the expansion of functions with dominating derivative in series of algebraic polynomials. Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 533-540. http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a4/